Main Article Content
In this study, singular diffusion operator is considered, we have derived integral equations for the solutions under certain initial conditions. We have also derived integral representations that satisfy initial conditions. Some features of the zeros of the characteristic functions have been obtained and with the help of these, we have investigated spectral properties of singular diffusion operator. Furthermore, we have obtained the asymptotic formulas for eigenvalues, eigenfunctions and normalizing numbers.
Most read articles by the same author(s)
- ABDULLAH ERGÜN, RAUF AMİROV, INTEGRAL REPRESENTATION FOR THE SOLUTIONS DIFFUSION EQUATION WITH DISCONTINUITY FUNCTION AT INTERVAL , Asian Journal of Mathematics and Computer Research: 2018 - Volume 23 [Issue 3]